# SDR HEEA966960

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT910
- Condition: Corroded
- Location: Elt Case
- Part time: 5,359 hours
- Component: Narco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT UNACCEPTABLE DUE TO CORROSION SEEPAGE THROUGH ORANGE PAINT.
